# SDR HALA2011041700159

- Difficulty date: April 17, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 30,771 hours, 5,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582240
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS DIM ON LT SIDE FROM ROW 39-45.  REPLACED EMERGENCY LIGHT BATTERY.  OPS CHECKED OK IAW AMM33-50-00.
